# SDR CALA2010111900589

- Difficulty date: November 19, 2010
- Submitted: November 19, 2010
- Operation: Air carrier
- Aircraft: N58606
- Make and model: Boeing 737524
- Aircraft serial: 27319
- Aircraft time: 43,076 hours, 22,409 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Fitting
- Part number: 69489856
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK - BS 360L STR 11L, CRACK ON ATTACH CLIP.  REMOVED CLIP, INSPECTED HOLES IN AREA AND INSTALLED NEW CLIP PER ECRA 5311-01513.
